# SDR DLM88972201

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE RED LIGHT IN NOSE GEAR REMAINED ILLUMINATED WITH VIBRATIONS FROM GEAR DOOR.  RECYCLED GEAR IAW CHECKLIST WITH NO EFFECT.  GEAR LOWERED NORMALLY FOR LANDING.  FOUND NOSE GEAR STRUT FLAT AND SCHRADER VALVE LEAKING. REPLACED SCHRADER VALVE AND SERVICED NOSE STRUT PER MM 32-21-02 CONFIG 2.  LEAK CHECK OK.
